You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1986/47/4
Geometrische Reihen in algebraischen Zahlkörpern
Download
PDF
- Geometrische Reihen in algebraischen Zahlkörpern
Article
Original scientific text
Title
Geometrische Reihen in algebraischen Zahlkörpern
Authors
Urlich Rausch
1
Affiliations
Marburg, Germany
Acta Arithmetica
1986/47/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
313-345
Main language of publication
German
Published
1986
Exact and natural sciences
mathematics